# SDR DALA2024091909200

- Difficulty date: September 3, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0559909) CORROSION ON AFT ENTRY DOOR LOWER SILL WEB STA 967+13-986+4 LBL 46 WL 208. REMOVED AND REPLACED SILL WEB IAW B737 SRM 51-40-02-0G AND BOEING DWG 147A8501.
